# SDR FDEA201106262428

- Difficulty date: June 26, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 68,116 hours, 14,185 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74411
- Condition: Corroded
- Location: Bs 1251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CTR O/W FUEL TANK UPPER SURFACE AT STA1251 X=-107. ON CTR O/W FUEL TANK UPPER SURFACE AT STA 1251 X= -107, CORRODED AREA REPAIRED IAW EA1-5710-143599. TITLE: WINGS -CTR WING UPPER SKIN SURFACE CORROSION - REPAIR.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
